I’m still taking Trazadone because I am pretty hooked on it. I don’t really notice many side effects. But this could be because I take several meds and don’t know what side effects are from what.
Member has chosen to not make this information public.
Member not yet following any Pages.
Jul 4, 2019 · ~ Depressed and scared, not making it financially ~ in Mental Health
It can be so frustrating trying to find something that will help. I’ve finally found that a combination of Cymbalta and Adderral help. I still don’t have any desire to get out and go places but some of that is related to my chronic pain. Normally after I do get out I enjoy things but it’s like pulling teeth(I was a dental practice manager) to get me out. The Adderral has made a big difference in my energy level and it makes me feel good to accomplish things during my day. You’ve certainly had a lot to deal with. Have you tried Cymbalta or Adderral?
@karen00 I’m so sorry that you’re struggling! I suffer from chronic pain and depression. I totally understand where you’re coming from. What type of insurance do you have? Check with Good Rx to see if your meds will be cheaper. Are there not any food pantries in your city? A lot of churches have them. Some Baptist Associations will help with bills like electric, rent. Please get to a soup kitchen and check for food pantries. What can I do to help??
We all have secret hurts and pains that really affect us if we don’t try to deal with them. I don’t deal with mine at all hardly and keep them pushed as far down as I can. I know it’s not healthy. I’d like to encourage you to keep journaling. It’s safe, it’s private and it’s a release! As a severe depression sufferer I understand your thoughts of harming yourself but it can be overcome. I think you’re definitely on the right path with your therapist and I’m very glad you have someone you can trust. We are here for each other in a safe and judgement free place. Feel free to share anything you want.
The dizziness, nausea and brain zaps lasted a week or more. I was an emotional mess! I had every emotion there is. I would sit and literally want to pull my hair out I seriously doubted I’d make it through. Stick with the taper. Are you being put on another drug? If so watch out for Seratonin Syndrome which I had. Not something to play around with. You will get through it and in the end it’s worth it.